PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Corrigendum to: “Improvements on the star discrepancy of $(t,s)$-sequences" (Acta Arith. 154 (2012), 61–78)

Volume 159 / 2013

Henri Faure, Christiane Lemieux Acta Arithmetica 159 (2013), 299-300 MSC: Primary 11K38; Secondary 11K06. DOI: 10.4064/aa159-3-5


This short note is intended to correct an inaccuracy in the proof of Theorem 3 in the paper mentioned in the title. The result of Theorem 3 remains true without any other change in the proof. Furthermore, a misprint is pointed out.


  • Henri FaureInstitut de Mathématiques de Luminy
    UMR 6206 CNRS
    163 Av. de Luminy, case 907
    13288 Marseille Cedex 9, France
  • Christiane LemieuxDepartment of Statistics and
    Actuarial Science
    University of Waterloo
    200 University Avenue West
    Waterloo, ON, N2L 3G1, Canada

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image